# SDR HEEA966504

- Difficulty date: January 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- System (JASC): 3444 · Ground Proximity System
- Part: Altimeter
- Part number: 066104800
- Condition: Defective
- Location: Cockpit Rad Alt
- Component: KRA405
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIVES INCORRECT ALTITUDE. PERFORMED COMPLETE CALIBRATION AND ALIGNMENT.  REPAIRED.  REPLACED RESISTORS R518,R519,R534 AND R260 TO INCORPORATE MOD 10.  BENCH CHECK GOOD.
